# SDR UALA2013032802004

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 38,272 hours, 16,538 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Pouch
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE VEST POUCH UNDER SEAT 24F IS BROKEN.  REPLACED LIFE VEST UNDER SEAT 24F.  OK FOR SERVICE.
